In a couple days, I will be entering my 3rd week into using my birth control pill Yaz. When I first started the pack, I missed a day (I'm a Sunday start) because I was not able to get my pack on time. So , I took one pill right when I got my pack and the next one about an hr. and a 1/2 later. I usually take my pill at 5 in the evening but because of the setback, I had to resort to taking it at 6:15. The next day, Tuesday, I took my pill late. I took it 6:45 which is about 30 minutes late. Then on Sun. I forgot and took it at 7. I'm not so sure what "missed" pill means. Does it mean that I missed it completely for the day or does it mean the pill was taken that day but it was taken late. I'm usually very good about taking my pills on time but because of the new time schedule, it kind of threw me off. Since then, I've been taking it on time and sometimes a couple minutes early just so I don't forget. However, I've been feeling a little bit tired lately and have been getting frequent headaches. I'm not sure if I'm just sick or if I'm experiencing pregnancy symptoms. I have a 3 yr. old daughter and I guess I should know the symptoms but when I had her, I was not on birth control pills nor was I using any type of protection so I kind of knew that I was pregnant with her. But I'm not sure if I'm just experiencing "ovalution" like you stated. I haven't finished my 2nd week yet and like the others who also stated they were 2 weeks away from getting their period, I am also 2 weeks away from getting it as well. Anyways, hope I can find an answer.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.